# SDR CALA9801204

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Brake Meter Vlv
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC PUMP PRESSURE DROPPED TO ZERO FOLLOWED BY THE RT HYDRAULIC SYSTEM QUANTITY DROPPING TO ZERO WHILE EN ROUTE FROM EWR TO MCO.  EMERGENCY GEAR EXTENSION WAS USED ON APPROAH TO MCO AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE AND FITTING LOOSE AT BRAKE METERING VALVE.  THE FITTING WAS TIGHTENED AND LEAK CHECKS WERE GOOD.  IN ADDITION, THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
